Key Ingredients
Fexofenadine (60mg) + Phenylephrine (10mg) + Paracetamol (500mg)
Storage- Keep it in cool and dry place below 30°C
Consume Type- Oral
Sinarest Fxp Tablet is used in the treatment of common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes and congestion or stuffiness. It is also used to relieve pain and fever.
SINAREST FXP contains Fexofenadine, Paracetamol, and Phenylephrine. Fexofenadine is an antiallergic medicine. It blocks the release of histamine, chemical substances that cause allergic symptoms such as the runny nose, watery eyes, itching, sneezing, and swelling or congestion. Paracetamol is an analgesic (reduce pain) and antipyretic (reduce fever). It can block the production of prostaglandins (chemical substances), thereby decreasing pain, swelling, and inflammation. Phenylephrine is a decongestant that can reduce swelling in the nasal passages making it easy to breathe.
It is not necessary for everyone to experience the side effects. In case of any discomfort, consult your doctor.
Very good and useful product in a house hold.
Great product!
Yet to find the result. I am using the medicine as advised.
This product is good.
Product is very affordable and it is a great value for the price.